RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 4, Pages 579–595 (Mi mz1200)  

This article is cited in 1 scientific paper (total in 2 paper)

On the difference of the number of prime divisors of consecutive numbers

N. M. Timofeev

Vladimir State Pedagogical University

DOI: https://doi.org/10.4213/mzm1200

Full text: PDF file (257 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:4, 474–488

Bibliographic databases:

UDC: 511
Received: 12.11.1998

Citation: N. M. Timofeev, “On the difference of the number of prime divisors of consecutive numbers”, Mat. Zametki, 66:4 (1999), 579–595; Math. Notes, 66:4 (1999), 474–488

Citation in format AMSBIB
\Bibitem{Tim99}
\by N.~M.~Timofeev
\paper On the difference of the number of prime divisors of consecutive numbers
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 4
\pages 579--595
\mathnet{http://mi.mathnet.ru/mz1200}
\crossref{https://doi.org/10.4213/mzm1200}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747086}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 4
\pages 474--488
\crossref{https://doi.org/10.1007/BF02679098}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086188000031}


Linking options:
  • http://mi.mathnet.ru/eng/mz1200
  • https://doi.org/10.4213/mzm1200
  • http://mi.mathnet.ru/eng/mz/v66/i4/p579

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, M. B. Khripunova, “On the Difference between the Number of Prime Divisors from Subsets for Consecutive Integers”, Math. Notes, 68:5 (2000), 614–626  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. G. I. Arkhipov, V. G. Zhuravlev, V. A. Iskovskikh, A. A. Karatsuba, M. B. Levina-Khripunova, V. N. Chubarikov, A. A. Yudin, “Nikolai Mikhailovich Timofeev (obituary)”, Russian Math. Surveys, 58:4 (2003), 773–776  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:297
    Full text:96
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020